Alert archive / Alabama / Special Weather Statements in 2016

Special Weather Statement, NWS Mobile, AL

July 14, 2016Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Jul 14, 2016, 3:04 PM CDT for Baldwin County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 3:04 PM CDT (20:04 UTC)
Expired
Jul 14, 2016, 3:30 PM CDT
In force
26 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 44 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2533 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

891 
WWUS84 KMOB 142004
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CDT THU JUL 14 2016
 
ALZ262-264-142030-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-
304 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN COUNTY UNTIL 330 PM CDT...

AT 304 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER BAY
MINETTE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...STOCKTON AND I65 AND AL 225. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3084 8795 3083 8796 3085 8796 3086 8798
      3094 8796 3094 8795 3091 8796 3094 8792
      3092 8791 3095 8787 3097 8789 3099 8787
      3099 8789 3102 8790 3102 8794 3117 8790
      3114 8787 3116 8787 3096 8760 3071 8785
TIME...MOT...LOC 2004Z 216DEG 21KT 3090 8782 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 14, 12:56 PM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jul 14, 12:56 PM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1256 PM CDT THU JUL 14 2016

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
14/18Z issuance...General VFR to MVFR ceilings and visibilities
prevailing through the period. Will lower to IFR or LIFR at times
this afternoon and early evening in and near scattered convection.
Convection will fade for the most part (over land areas) by mid
evening...but late evening and overnight possibly redevelop over the
near shore Gulf waters. Expect scattered coverage of showers and
storms over land areas again on Friday...especially from mid to late
morning on through the afternoon and into the early evening. Surface
winds generally light and variable...but with a slight northerly
component late night and early morning and more southerly late
afternoon and evening (especially near the coast). 12/DS

&&

.PREV DISCUSSION... /issued Issued by National Weather Service New Orleans LA/

DISCUSSION...Updated for latest marine discussion below.

MARINE...
Made a slight adjustment of wind direction to northwest through early
afternoon based on current observations; otherwise, the remainder of
the forecast will remain unchanged.

PREV DISCUSSION... /issued 649 AM CDT THU JUL 14 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR to MVFR cigs and visibilities through 15.12z.
Lower cigs and visibilities mainly in and around isolated to
scattered showers and thunderstorms developing later this morning
continuing through early to mid evening...redeveloping near the
coast and offshore early fri morning. Winds will be light and
variable early today becoming south to southwest at 5 to 10 kts later
this morning...then becoming light and variable later this evening
and overnight. 32/ee

PREV DISCUSSION... /issued 455 AM CDT THU JUL 14 2016/

NEAR TERM /Now Through Thursday night/...Expect little change from
previous forecast as a weak mid level impulse/shortwave trof
continues to cut off from mean flow further north generally located
over lower parts of ms and al this morning. This weak upper forcing
will continue to drift southwest towards la coast and north central
gulf through tonight...though providing enough lift across the
forecast area today and early tonight leading to another round of
scattered showers and thunderstorms forming near the coast and
offshore early today then shifting inland over much of the lower half
of the forecast area late this morning through early this
afternoon...then further north from mid afternoon through early to
mid evening. Latest model soundings remain very similar to the last
few days with plenty of moisture in the boundary level...pwats around
1.8 inches...decent mid to upper level lapse rates ranging from 6.5
to 7.0 c/km to the northwest and 6.2 to 6.5 to the east and south
combined with sfc based capes ranging from 2700 to 3200 j/kg near the
coast and offshore early today shifting inland by midday and
afternoon due to better heating over land. Similar to the last few
days a few strong to marginally severe storms will be possible today
with the best chance occurring over northern and western parts of the
forecast area this afternoon and possibly early this evening. Gusty
straight line winds...frequent lightning...and periods of very heavy
rain will be the main concern with the stronger thunderstorms.

As for temps will lean towards a blend of all the mos guidance
staying just below the current mav numbers due to clouds and rain.
This pattern has been rather consistent for the last couple of days.
Highs today will climb to the lower 90s inland and the upper 80s to
lower 90s near the coast. Lows tonight will range from the low to
mid 70s inland and the middle to upper 70s near the immediate coast.
32/ee

SHORT TERM /Friday Through Saturday night/...The upper level
low/trough axis will continue to move southwestward across the
northwestern Gulf of Mexico to the south of LA during the day Friday,
while an upper level trough moves across the Tennessee Valley and
central and northern portions of MS and AL. A very moist airmass will
remain in place across our forecast area Friday, with short range
model guidance continuing to depict precipitable water values
averaging between 1.8" and 2.2" over the region, with the highest
values roughly extending over the northwestern quarter of the CWA,
including southeast MS and interior southwest AL, as well as along
the advancing seabreeze. The available moisture, along with enhanced
lift on the base of the trough axis, and convergence along the
seabreeze should bring at least high end scattered coverage of
showers and thunderstorms across the forecast area through the day
Friday. We have left POPs in the 40-50% range for now, but later
shifts may need to consider increasing to likely coverage given the
quality of moisture and passing trough axis to our north. A lingering
chance of showers and thunderstorms will continue over interior
portions of the forecast area Friday night as the shortwave trough
continues to slowly traverse central and northern portions of MS/AL,
with its associated deeper moisture and lift extending southward
into our northern zones. Other isolated showers and storms may also
develop near the coast late.

A weak mid level flow pattern will be in place across our forecast
area Saturday as the shortwave trough axis lifts northeastward
toward the Appalachians, and as our area becomes located between a
building upper level ridge over the Plains States and across the
Western Atlantic and FL Peninsula. A moist and unstable pattern will
hold in place across our forecast area Saturday, with precipitable
water values continuing to range generally between 1.75" and 2.0"
across our region, enough to aid in the development of scattered
showers and thunderstorms. Will maintain 40-50% coverage of
convection during the day, with POPs decreasing to 20% by Saturday
evening. As for temperatures, will maintain a persistence forecast,
with highs continuing to range from the upper 80s to around 90 near
the coast and the lower 90s inland. Lows both Friday and Saturday
nights should range from the lower to mid 70s inland, with 75-80
expected closer to the beaches. /21

LONG TERM /Sunday Through Wednesday/...The upper level ridge of high
pressure is forecast to strengthen over the Southern and Central
Plains late this weekend into the middle of next week, while the
associated ridge axis builds eastward toward the Mississippi and
Tennessee Valley region. High temperatures should trend upward a
couple of degrees this weekend into the early to middle part of next
week. Heat indices may also trend back into the 100-105 range each
day. Enough boundary layer moisture and instability will be present
across our forecast to maintain a daily chance of showers and
thunderstorms through the extended forecast period. /21

MARINE...Persistent surface ridge of high pressure will continue to
stretch from the western Atlantic to the north central gulf through
early next week...strengthening into the weekend as a weak upper
level disturbance near the ms/al coast continues to fill and shift
west southwest through early next week. A light southwest to west
flow will develop later today and tonight...continuing through
friday then shift southeast to south over the weekend and into early
next week. Little change in seas is expected through early next
week. Winds and seas will be higher near showers and thunderstorms
through the weekend with frequent lightning and lower visibilities
also expected with most of the stronger thunderstorms.
Similar to yesterday the threat for waterspouts especially near the
coast and just offshore will continue through the weekend. 32/ee

&&

.MOB Watches/Warnings/Advisories...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 14, 5:55 AM CDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
555 AM CDT THU JUL 14 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-151100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
555 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE FORECAST
AREA TODAY. A FEW STORMS COULD BECOME STRONG TO BRIEFLY SEVERE...
ACCOMPANIED WITH DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. SOME LOCALIZED FLOODING
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY. A FEW STORMS COULD
BECOME STRONG TO BRIEFLY SEVERE...ACCOMPANIED WITH DAMAGING STRAIGHT
LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY
RAINFALL. SOME LOCALIZED FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-151100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
555 AM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND WAVES WILL BE LOCALLY HIGHER NEAR SHOWERS AND THUNDERSTORMS
THROUGH TONIGHT. FREQUENT LIGHTNING AND LOWER VISIBILITIES IN HEAVY
RAIN CAN BE EXPECTED WITH THE STRONGER STORMS. WATERSPOUTS WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIND AND WAVES WILL BE LOCALLY HIGHER NEAR SHOWERS AND THUNDERSTORMS
THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING AND LOWER
VISIBILITIES IN HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER STORMS.
WATERSPOUTS WILL ALSO BE POSSIBLE.

In the hours before

Special weather statement, Jul 14, 1:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
129 PM CDT THU JUL 14 2016

MSZ076-078-079-141915-
STONE MS-GREENE MS-GEORGE MS-
129 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
GEORGE...SOUTH CENTRAL GREENE AND EAST CENTRAL STONE COUNTIES UNTIL
215 PM CDT...

AT 129 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED 17 MILES
NORTHWEST OF WADE...OR 18 MILES SOUTHWEST OF LUCEDALE...MOVING
NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LUCEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3091 8887 3091 8884 3094 8883 3108 8867
      3078 8841 3076 8841 3073 8848 3073 8888
      3068 8888 3068 8890 3079 8901
TIME...MOT...LOC 1829Z 225DEG 19KT 3076 8884
Special weather statement, Jul 14, 2:18 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
218 PM CDT THU JUL 14 2016

ALZ264-FLZ201>203-142015-
BALDWIN CENTRAL AL-ESCAMBIA COASTAL FL-SANTA ROSA INLAND FL-
ESCAMBIA INLAND FL-
218 PM CDT THU JUL 14 2016

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...EAST
CENTRAL BALDWIN...NORTHWESTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA
COUNTIES UNTIL 315 PM CDT...

AT 217 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR MOLINO...OR
11 MILES NORTHWEST OF GONZALEZ...MOVING NORTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PENSACOLA...GONZALEZ AND MOLINO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3079 8759 3079 8756 3082 8760 3086 8761
      3096 8723 3061 8720 3060 8722 3061 8723
      3061 8726 3059 8722 3058 8722 3059 8720
      3056 8721 3055 8720 3051 8745 3052 8745
      3053 8751 3050 8752
TIME...MOT...LOC 1917Z 163DEG 6KT 3072 8740
Special weather statement, Jul 14, 2:28 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
228 PM CDT THU JUL 14 2016

ALZ261-263-265-142030-
MOBILE INLAND AL-MOBILE CENTRAL AL-MOBILE COASTAL AL-
228 PM CDT THU JUL 14 2016

...STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN MOBILE COUNTY UNTIL 330 PM CDT...

AT 226 PM CDT...STRONG THUNDERSTORMS WERE LOCATED NEAR SEMMES...OR 8
MILES NORTHWEST OF MIDTOWN MOBILE...MOVING NORTH AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
DOWNTOWN MOBILE...MIDTOWN MOBILE...PRICHARD...TILLMANS CORNER...
SARALAND...THEODORE...CHICKASAW...SATSUMA...GRAND BAY...
BAYOU LA BATRE...CREOLA...CHUNCHULA...AXIS...SEMMES...
TANNER WILLIAMS...MOBILE REGIONAL AIRPORT...I65 AND AL 158...
I65 AND I165...I10 AND I65 AND WILMER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3031 8838 3061 8839 3095 8841 3094 8797
      3048 8812
TIME...MOT...LOC 1926Z 180DEG 7KT 3073 8826
Special weather statement, Jul 14, 2:34 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
234 PM CDT THU JUL 14 2016

MSZ075-076-079-142030-
PERRY MS-GREENE MS-GEORGE MS-
234 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...SOUTHWESTERN GREENE AND SOUTHEASTERN PERRY
COUNTIES UNTIL 330 PM CDT...

AT 234 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED NEAR MCLAIN...OR
19 MILES NORTHEAST OF WIGGINS...MOVING NORTHEAST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEAUMONT AND MCLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3093 8890 3108 8902 3125 8883 3102 8865
TIME...MOT...LOC 1934Z 236DEG 6KT 3105 8889
Special weather statement, Jul 14, 3:04 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
304 PM CDT THU JUL 14 2016

ALZ262-264-142030-
BALDWIN CENTRAL AL-BALDWIN INLAND AL-
304 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN COUNTY UNTIL 330 PM CDT...

AT 304 PM CDT...THE STRONG THUNDERSTORM WAS LOCATED OVER BAY
MINETTE...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BAY MINETTE...STOCKTON AND I65 AND AL 225.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3084 8795 3083 8796 3085 8796 3086 8798
      3094 8796 3094 8795 3091 8796 3094 8792
      3092 8791 3095 8787 3097 8789 3099 8787
      3099 8789 3102 8790 3102 8794 3117 8790
      3114 8787 3116 8787 3096 8760 3071 8785
TIME...MOT...LOC 2004Z 216DEG 21KT 3090 8782

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 2:28 PM CDTSpecial Weather StatementMOBMobile62 min
Jul 14, 3:40 PM CDTSpecial Weather StatementMOBChoctaw35 min
Jul 14, 4:52 PM CDTSpecial Weather StatementMOBMonroe, Washington68 min
Jul 14, 2:18 PM CDTSpecial Weather StatementMOBEscambia57 min
Jul 14, 1:29 PM CDTSpecial Weather StatementMOBGeorge46 min
Jul 14, 2:34 PM CDTSpecial Weather StatementMOBPerry56 min

Nearby

Special Weather Statements in Alabama, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.